# SDR P5CA9701687

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damage
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RT WING NR 8 FAIRING CANOE O/B SIDE.  REPAIRED PER MAE EA 47-5720-15-A0299.
